MAUDE Adverse Event Report: RIVERPOINT MEDICAL ICONIX KNOTLESS; FIXATION DEVICE

RIVERPOINT MEDICAL ICONIX KNOTLESS; FIXATION DEVICE
Model Number 3911-714-520
Medical Device Problem Codes Fracture (1260); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded and therefore was not returned.A review of the device history record was performed and all product met requirements prior to release.Investigation is still ongoing.No cause for the event has been established at this time.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "(1.6mm arthrex drill from disposable kit ar-3600dc) implant inserted.During the shuttling step the shuttle got "stuck" right were the beginning of the tucked shuttle loop is entering the fingertrap mechanism in the iconix knotless implant.The surgeon repeatedly tried to finish the shuttling, but eventually broke the shuttle tail in this attempt.The remaining strands were cut and the anchor remained in the patient.After the surgery it was noticed that the inserter for iconix knotless inserter #2 was missing one of the 2 fork tips.The surgeon was notified.There is a potential that the inserter fork tip was implanted into the patient.".
 
Additional Manufacturer Narrative
The device was discarded and therefore was not returned.A review of the device history record was performed and all product met requirements prior to release.Investigation determined that the instructions for use needed more clarity.This report and use of categorical definitions required by fda 3500a does not constitute an admission by (b)(6) medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
ICONIX KNOTLESS
Common Device Name
FIXATION DEVICE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key17980969
Report Number3006981798-2023-00069
Device Sequence Number3470533
Product Code MBI
UDI-Device Identifier00840277402172
UDI-Public00840277402172
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K231278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Remedial Action Relabeling
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number3911-714-520
Device Lot Number23080433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
300698179810/25/2023001C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown